AMS eContent Search Results
Matches for: msc=(14\\\\\\\-XX) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 220 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Charles Favre and Mattias Jonsson. Valuations and multiplier ideals. J. Amer. Math. Soc. 18 (2005) 655-684. MR 2138140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Grigory Mikhalkin. Enumerative tropical algebraic geometry in $\mathbb{R}^2$. J. Amer. Math. Soc. 18 (2005) 313-377. MR 2137980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Anders Skovsted Buch. Alternating signs of quiver coefficients. J. Amer. Math. Soc. 18 (2005) 217-237. MR 2114821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Lev A. Borisov, Linda Chen and Gregory G. Smith. The orbifold Chow ring of toric Deligne-Mumford stacks. J. Amer. Math. Soc. 18 (2005) 193-215. MR 2114820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] A. B. Goncharov. Polylogarithms, regulators, and Arakelov motivic complexes. J. Amer. Math. Soc. 18 (2005) 1-60. MR 2114816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] James Pommersheim and Hugh Thomas. Cycles representing the Todd class of a toric variety. J. Amer. Math. Soc. 17 (2004) 983-994. MR 2083474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] James S. Milne and Niranjan Ramachandran. Integral motives and special values of zeta functions. J. Amer. Math. Soc. 17 (2004) 499-555. MR 2053950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Sergey Arkhipov, Roman Bezrukavnikov and Victor Ginzburg. Quantum groups, the loop Grassmannian, and the Springer resolution. J. Amer. Math. Soc. 17 (2004) 595-678. MR 2053952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] CheeWhye Chin. Independence of $\boldsymbol{\ell}$ of monodromy groups. J. Amer. Math. Soc. 17 (2004) 723-747. MR 2053954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Frans Oort. Foliations in moduli spaces of abelian varieties. J. Amer. Math. Soc. 17 (2004) 267-296. MR 2051612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Allen Knutson, Terence Tao and Christopher Woodward. The honeycomb model of $GL_n({\mathbb C})$ tensor products II: Puzzles determine facets of the Littlewood-Richardson cone. J. Amer. Math. Soc. 17 (2004) 19-48. MR 2015329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Ivan P. Shestakov and Ualbai U. Umirbaev. The tame and the wild automorphisms of polynomial rings in three variables. J. Amer. Math. Soc. 17 (2004) 197-227. MR 2015334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Ivan P. Shestakov and Ualbai U. Umirbaev. Poisson brackets and two-generated subalgebras of rings of polynomials. J. Amer. Math. Soc. 17 (2004) 181-196. MR 2015333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] David Ben-Zvi and Thomas Nevins. Cusps and $\mathcal{D}$-modules. J. Amer. Math. Soc. 17 (2004) 155-179. MR 2015332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Bernard Shiffman and Steve Zelditch. Random polynomials with prescribed Newton polytope. J. Amer. Math. Soc. 17 (2004) 49-108. MR 2015330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Stefan Wewers. Three point covers with bad reduction. J. Amer. Math. Soc. 16 (2003) 991-1032. MR 1992833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Curtis T. McMullen. Billiards and Teichmüller curves on Hilbert modular surfaces. J. Amer. Math. Soc. 16 (2003) 857-885. MR 1992827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Sean Keel and Lorenzo Sadun. Oort's conjecture for $A_{g} \otimes {\mathbb {C}}$. J. Amer. Math. Soc. 16 (2003) 887-900. MR 1992828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Anders Skovsted Buch, Andrew Kresch and Harry Tamvakis. Gromov-Witten invariants on Grassmannians. J. Amer. Math. Soc. 16 (2003) 901-915. MR 1992829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] J.-P. Rolin, P. Speissegger and A. J. Wilkie. Quasianalytic Denjoy-Carleman classes and o-minimality. J. Amer. Math. Soc. 16 (2003) 751-777. MR 1992825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] David Eisenbud, Frank-Olaf Schreyer and Appendix by Jerzy Weyman. Resultants and Chow forms via exterior syzygies. J. Amer. Math. Soc. 16 (2003) 537-579. MR 1969204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Tamás Hausel and Michael Thaddeus. Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. J. Amer. Math. Soc. 16 (2003) 303-329. MR 1949162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Masayuki Kawakita. General elephants of three-fold divisorial contractions. J. Amer. Math. Soc. 16 (2003) 331-362. MR 1949163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Konstanze Rietsch. Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties. J. Amer. Math. Soc. 16 (2003) 363-392. MR 1949164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Giuseppe Pareschi and Mihnea Popa. Regularity on abelian varieties I. J. Amer. Math. Soc. 16 (2003) 285-302. MR 1949161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Kevin Buzzard. Analytic continuation of overconvergent eigenforms. J. Amer. Math. Soc. 16 (2003) 29-55. MR 1937198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Tom Graber, Joe Harris and Jason Starr. Families of rationally connected varieties. J. Amer. Math. Soc. 16 (2003) 57-67. MR 1937199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Ionut Ciocan-Fontanine and Mikhail M. Kapranov. Derived Hilbert schemes. J. Amer. Math. Soc. 15 (2002) 787-815. MR 1915819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Dan Abramovich, Kalle Karu, Kenji Matsuki and Jaroslaw Wlodarczyk. Torification and factorization of birational maps. J. Amer. Math. Soc. 15 (2002) 531-572. MR 1896232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 220 found      Go to page: 1 2 3 4 5 6 7 > >>